# SDR CA090119009

- Difficulty date: January 16, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A27
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: C2TEC100118
- Condition: Corroded
- Location: Middle
- Component: Lower Rear Inta, Dhav, CT2EC100118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUT REPAIR, THE TECH FOUND SEVERE CORROSION, LEVEL 3, ON 2 LONGERON INTAKE COWLS, PN C2TEC1001-18 AND C2TEC1001-17.  BOTH PARTS WERE REPLACED.
